# SDR UPS00233157

- Difficulty date: June 10, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5755 · Spoilers
- Part: Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI.  RT WING CRACKED ON SPOILER NR 8 SUPPORT BEAM AT IB HINGE.     HFEC INSP C/O ON NR 8 SPOILER IB SUPPORT BEAM & HINGE IAW B727-NDT MANUAL PT6 SUBJECT 51-00-00 FIG16 & 4.RESULT NDF. REPAIR C/O IAW EO 2000-022-005 UPS FILE NR 727-57-2163.
